Table of Contents
Conference Papers in Mathematics
Volume 2013, Article ID 785625, 2 pages
http://dx.doi.org/10.1155/2013/785625
Conference Paper

Noncanonical Bases of Cycle and Cutset Spaces of Graphs

Departamento de Matemática, Universidade de Coimbra, Portugal

Received 12 March 2013; Accepted 22 May 2013

Academic Editors: B. Datta, G. S. F. Frederico, N. Martins, D. F. M. Torres, and A. J. Zaslavski

This Conference Paper is based on a presentation given by J. M. S. Simões-Pereira at “The Cape Verde International Days on Mathematics 2013” held from 22 April 2013 to 25 April 2013 in Praia, Cape Verde.

Copyright © 2013 J. M. S. Simões-Pereira. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. M. S. Simões-Pereira, “Noncanonical Bases of Cycle and Cutset Spaces of Graphs,” Conference Papers in Mathematics, vol. 2013, Article ID 785625, 2 pages, 2013. https://doi.org/10.1155/2013/785625.